SciELO - Scientific Electronic Library Online

vol.27 número20N CHARACTERIZATION OF RIEMANNIAN MANIFOLDSAN ABSTRACT ORLICS: PETTIS THEOREM AND APPLICATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


SRINIVAS, K. V. R. CHARACTERIZATION OF LALLEMENT ORDER ON A REGULAR SEMIGROUP. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.2, pp. 145-153. ISSN 0716-0917.

In this paper a study of properties of the Mitsch order relation ’µ’on a regular semigroup and Nambooripads order http:/fbpe/img/proy/v27n2/img01.JPGon any arbitrary regular semigroup is made. Mainly a characterization of Lallement order on a regular semigroup is obtained. The necessary and sufficient condition for the restriction of Lallement order ’λ ’ to B(S) to be usual order on an orthodox semigroup is also obtained.

Palabras clave : Nambooripads Order http:/fbpe/img/proy/v27n2/img01.JPG; Mitsch Order ’µ’; Lallement order λ.

        · texto en Inglés     · pdf en Inglés